IJPAM: Volume 51, No. 1 (2009)

STABILITY IN TERMS OF TWO MEASURES FOR
INITIAL TIME DIFFERENCES FOR DIFFERENTIAL
EQUATIONS BY PERTURBING LYAPUNOV FUNCTIONS

S.G. Hristova$^1$, I. Russinov$^2$
$^{1,2}$Department of Applied Mathematics and Modeling
Plovdiv University
Plovdiv, 4000, BULGARIA
$^1$e-mail: [email protected]


Abstract.Stability in terms of two measures for nonlinear differential equations is studied. Perturbing Lyapunov functions have been applied. Both cases of scalar Lyapunov functions and cone-valued Lyapunov functions are considered. Comparison scalar ordinary differential equations have been employed.

Received: October 14, 2008

AMS Subject Classification: 34D20

Key Words and Phrases: stability in two measures, Lyapunov functions, ordinary differential equations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 1